# SDR ENHA202310160002

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 29,437 hours
- Engine: Pwa PT6A114A
- Engine time: 3,216 hours, 6,933 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, F
- Precautionary procedure: A

## Discrepancy

PILOT NOTED  "I OBSERVED A RUNAWAY ENGINE CONDITION, MY TORQUE AND NG GUAGES CLIMBED TO REDLINE WITH MY POWER LEVER IN IDLE POSITION.  I DECIDED TO CLIMB TO 9500 FT AND CONTINUE TOWARDS KING SALMON ALASKA.  MY ITT GUAGE SLOWLY CLIMBED TO A MAXIMUM OF 900C.  ONCE OVER THE KING SALMON AIRPORT ,I ATTEMPTED TO DESCEND WITH MY POWER AT FULL INDICATION.  I WAS ABLE TO DESCEND TO AROUND 5-6000 FEET.  I MOVED THE CONDITION LEVER TO CUTOFF AND MADE A LANDING ON RUNWAY 12 WITH OUT ENGINE POWER.
